# SDR IPXA13B77038

- Difficulty date: February 9, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: 65B02025214A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD MID FLAP DAMAGED.  REPAIRED IAW EO B747-5750-49778-A.
